# SDR R61A201712160946

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Flange
- Part number: 17092409003
- Condition: Corroded
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION ON THE AIRCRAFT ON THE AFT WING TO FUSELAGE ATTACH FLANGE. MARKED IN WHITE. REMOVED AND REPLACED RH AND LH AFT WING TO FUSELAGE ATTACH FLANGES REF
SRM 51-23-04, 51-40-02, 51-40-08, 51-23-05, 51-23-06
P/N'S 170-92409-003 AND 170-92406-003
